Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Why do I feel pain after ejaculation?

Answered by
Dr.
Dr. Rajiv goel

Urologist

Practicing since :1998

Answered : 577 Questions

default
Posted on Mon, 31 Dec 2012 in Men's Health
Question: After ejaculation of semen, I am feeling pain all over my body, heavy pain in lower pack and knees. My eyes are swollen and feel difficulty in blinking. I get mapped tongue. My mind is not clear for two to three days. Now days I am staying away from sex. Kindly help
doctor
Answered by Dr. Rajiv goel 1 hour later
Dear,

Thanks for the query.

Some individuals may not relax after ejaculation. Infact they have symptoms similar to the ones you are experiencing. Such symptoms are because of non relaxation of the nerves in the perineum (area around the penis) post ejaculation.

You should start yourself on tamsulosin under the care of urologist to relax the nerves and thus provide you in relief of symptoms.

Hope this answers your query. Let me know if you have other concerns.

All the best...

Sincerely

Rajiv goel

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication

Recent questions on  Tamsulosin

doctor1 MD

i am 45 years old have been to numerous urologists, top of the line urologists.i dont have bph ,no infection,no obstruction,no prostitus ,have take all the antibiotics , i do take flomax or it is difficult to urinate though i dont have bph , had a cystiscope done the looked inside of the penis said prostate was fine bladder fine ......ultrasounds fine , psa are 0.5 free psa 0.3 and psa % free is 60> 25 percent .this has gone on for years in the beginning we started with prostitus and all the antibiotics nothing changed and so on ..also even dht levels are 22 normal is 25-75 so this is low which is better than high.......still have penis sensation and urge to urinate every hour and wake up in the morning with prostate fluid at end of penis ...sex life fine erection fine have sex 2 or 3 time week no pain ...any help thanks very bothersome

doctor1 MD

Been having prostate isssues last 5 years ,started at 51 yrs of age now 55 been on flomax ,vesicare worked to a degree for a while. Now with different dr. now on jayln , nothing works have all symtoms bph . told prostate is average size for age whatever that means.... thinking about greenlight what do you think ,thank you

doctor1 MD

Hi! I'm a 46 years old male, and I've had UTI (E. Coli in the urine) for 6 months. approx. 2 months ago my urine was clear from bacteria (after treatment with different antibiotics), and I've had blood in the urine twice - first it was 6 months ago and now. The blood disappeared in one or two hours after drinking a lot of water. And there was pain, after voiding the bladder twice, the third time it was painful and only a little volume of urine in red color. My question is, could this be because of the inflammation (prostate and bladder), because the last one month I stopped using tamsulosin? Or should I have a cystoscopy for more accurate diagnosis?

doctor1 MD

how can I diagnose and treat pubococcygeus muscle spasm. I am a 68 year old man who is also on flomax for BPH. I have had a normal cystoscopy, pelvic CT, normal PSA (1.0) and normal exam by my Internist and Urologist. But, I continue to have nocturuia, urgency, hesitency and tightness and pressure in my perineum, rectum and tip of the penis.

doctor1 MD

I recently saw urologist have me taking tamsulosin hcl 0.4 mg have not stated taking it has yet cause I am worried about interaction with other pills I am taking for blood pressure, hydrochlorothiazide 25 mg, potassium cl er 20, simvastatin 20 mg

doctor1 MD

My husband, 85 yrs old, has experienced chills . The same problem as several times before when he had bladder infections. He takes 1 Ciprofloxacin every Wed and Sun as ordered by his urinary Dr. He also takes 1 Tamsulosin Hcl 0.4mg every day. His...

doctor1 MD

Does sildenafil have a bad reaction to amiodarone, chlorthalidone , atorvastin calcium or tamsulosin?